Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2011
Number of items: 3.

2011

Godolphin, JD; Warren, HR; (2011) Improved conditions for the robustness of binary block designs against the loss of whole blocks. Journal of statistical planning and inference, 141 (11). pp. 3498-3505. ISSN 0378-3758 DOI: https://doi.org/10.1016/j.jspi.2011.05.003
[img]

Godolphin, JD; Warren, HR; (2011) Improved conditions for the robustness of binary block designs against the loss of whole blocks. Journal of statistical planning and inference. ISSN 0378-3758 DOI: https://doi.org/10.1016/j.jspi.2011.05.003 Full text not available from this repository.

Jones, MC; Anaya-Izquierdo, K; (2011) On parameter orthogonality in symmetric and skew models. Journal of statistical planning and inference, 141 (2). pp. 758-770. ISSN 0378-3758 DOI: https://doi.org/10.1016/j.jspi.2010.07.021 Full text not available from this repository.

This list was generated on Thu Nov 8 15:28:29 2018 GMT.